# SDR ASAA1149153

- Difficulty date: February 27, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 654797413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB BETWEEN BS 685 AND BS 695 IS CORRODED.  REMOVED WEB FABRICATED REPLACEMENT AND INSTALLED IAW B737 400 SRM 51 40 02.
